I have been diagnosed with complex uti and have been placed on macrobid 50mg, at night. After being on it 2 months, I have terrible gastritis, and my doctor told me to stop taking it. I spoke to my urologist and he said to stay off it for 3 weeks then go back on. Is being on this antibiotic good, as many doctors say it wipes out the normal flora. Can I also take it for 2 weeks on 2 weeks off and have the same effect in controlling my uti.
I have had the WORST experience on Macrobid. My advice is to go to askapatient.com and look at the experiences others have had while taking Macrobid long-term. Everyone is different but my biggest regret Is taking that antibiotic so blindly. Please look up D- Mannose if you suffer from chronic UTIs and reconsider taking Macrobid.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.